# SDR QR9R20210209001

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: C19267YA02
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 5 SMD45H (SMART MULTI-FUNCTION DISPLAY) FROM SUPPLY THAT WERE FOUND TO BE INOPERATIVE (WILL NOT CONFIGURE) WITHIN LAST 30 DAYS.
